# SDR ORJA9812

- Difficulty date: January 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N871RA
- Make and model: Doug DC-9-83
- Aircraft serial: 49788
- System (JASC): 3350 · Emergency Lighting
- Part: Batteries
- Part number: EM1267
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT 24, 23, 22 AND 21 WILL NOT TEST WHEN ON.  USED SPARE BATTERIES, OPS CHECK OK.  (M)
